HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Primes between $p_n+1$ and $p_{n+1}^2-1.$

Abstract : We give some polynomial identities involving the first $n+1$ primes, and deduce from one of these a formula from which $p_{n+1}$ can be calculated once $p_1,\ldots,p_n$ are known.
Document type :
Journal articles
Complete list of metadata

Cited literature [1 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01104264
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Friday, January 16, 2015 - 2:19:13 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Friday, September 11, 2015 - 6:57:42 AM

File

6Article4.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

A. Venugopalan. Primes between $p_n+1$ and $p_{n+1}^2-1.$. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1983, Volume 6 - 1983, pp.45 - 48. ⟨10.46298/hrj.1983.99⟩. ⟨hal-01104264⟩

Share

Metrics

Record views

50

Files downloads

461